# SDR ASAA0210203

- Difficulty date: October 1, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654654777
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND RIGHT MAIN LANDING GEAR BAY FAIRING SUPPORT ANGLE AT FUSELAGE BS 727, RBL 9, RBL 17 WITH WORN FASTENER HOLES.  REMOVED AND REPLACED ANGLE PER SRM.  (M)
